# SDR MASA2015121012667

- Difficulty date: December 10, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 31,062 hours, 25,003 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE HINGE IS GOUGED AT AFT END APPROXIMATELY .050 DEEP.  CW REPAIRED IAW REO 670-53-21-582.
